兰州大学机构库 >数学与统计学院
Asymptotic behavior of pulsating fronts and entire solutions of reaction-advection-diffusion equations in periodic media
Bu, Zhen-Hui1; Wang, Zhi-Cheng1; Liu, Nai-Wei2
2016
Source PublicationNONLINEAR ANALYSIS-REAL WORLD APPLICATIONS   Impact Factor & Quartile Of Published Year  The Latest Impact Factor & Quartile
ISSN1468-1218
Volume28Pages:48-71
AbstractThis paper is concerned with the reaction-advection-diffusion equations with bistable nonlinearity in periodic media. Assume that the equation has three equilibria: an unstable equilibrium 61 and two stable equilibria 0 and 1. It is known that there exist different pulsating fronts connecting any two of those three equilibria. In this paper we first study the exponential behavior of the fronts when they approach their stable limiting states. Then, we establish three different types of pulsating entire solutions for the equation. To establish the existence of entire solutions, we consider combinations of any two of those different pulsating fronts and construct appropriate sub- and supersolutions. (C) 2015 Elsevier Ltd. All rights reserved.
KeywordReaction-advection-diffusion equations Periodic media Pulsating fronts Asymptotic behavior Entire solution
Subject AreaMathematics
PublisherELSEVIER
DOI10.1016/j.nonrwa.2015.09.006
Publication PlaceOXFORD
Indexed ByEI ; SCIE
Language英语
First Inst
Funding Project国家自然科学基金项目
Project NumberNSF of China [11371179, 11201402] ; NSF of Shandong Province of China [ZR2010AQ006]
WOS IDWOS:000366064900004
Funding OrganizationNSFC
EI Accession Number20154201397621
SubtypeArticle
EI KeywordsAsymptotic analysis ; Control nonlinearities ; Diffusion ; Partial differential equations
EI Classification NumberControl Systems:731.1 ; Mathematics:921 ; Calculus:921.2
Original Document TypeJournal article (JA)
IRIDWOS:000366064900004
Citation statistics
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/180800
Collection数学与统计学院
Corresponding AuthorWang, Zhi-Cheng
Affiliation
1.Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
2.Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China
First Author AffilicationSchool of Mathematics and Statistics
Corresponding Author AffilicationSchool of Mathematics and Statistics
First Signature AffilicationSchool of Mathematics and Statistics
Recommended Citation
GB/T 7714
Bu, Zhen-Hui,Wang, Zhi-Cheng,Liu, Nai-Wei. Asymptotic behavior of pulsating fronts and entire solutions of reaction-advection-diffusion equations in periodic media[J]. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS,2016,28:48-71.
APA Bu, Zhen-Hui,Wang, Zhi-Cheng,&Liu, Nai-Wei.(2016).Asymptotic behavior of pulsating fronts and entire solutions of reaction-advection-diffusion equations in periodic media.NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS,28,48-71.
MLA Bu, Zhen-Hui,et al."Asymptotic behavior of pulsating fronts and entire solutions of reaction-advection-diffusion equations in periodic media".NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS 28(2016):48-71.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Bu, Zhen-Hui]'s Articles
[Wang, Zhi-Cheng]'s Articles
[Liu, Nai-Wei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bu, Zhen-Hui]'s Articles
[Wang, Zhi-Cheng]'s Articles
[Liu, Nai-Wei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bu, Zhen-Hui]'s Articles
[Wang, Zhi-Cheng]'s Articles
[Liu, Nai-Wei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.